# SDR SIMA20121024010

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 25,777 hours, 21,799 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4529 THE CREW REPORTED THE ECS SYSTEM SMELLS OF OIL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ETN-EM-72-034 AND FOUND 0 CARBON SEAL LEAKING.  REMOVED AND REPLACED 0 CARBON SEAL FROM E#1 IAW RR MM 72-25-25-400-801.  REPLACED FAN SPINNER WHEEL IAW RR MM 72-21-10-400-801 AND REPLACED FAN SPINNER IAW RR MM 72-21-20-400-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
